# SDR CA111031003

- Difficulty date: October 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 22,093 hours
- Engine: Ge CFM567B24
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355C000101
- Condition: Unserviceable
- Location: Stab Trim
- Part time: 24,922 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, FLIGHT CREW REPORTED STAB TRIM MOTOR WAS MAKING LOUD NOISES AS IT WAS TRIMMING ACFT WITH THE AUTOPILOT ENGAGED.  AN ASSOCIATED STAB OUT OF TRIM LIGHT ILLUMINATED AND THE STAB TRIM WAS NO LONGER OPERATIONAL ELECTRICALLY, BUT STILL FULLY FUNCTIONAL MANUALLY.  THE FLIGHT CREW THEN DESCENDED OUT OF RVSM AIRSPACE AND CONTINUED TO THEIR SCHEDULED DESTINATION, REQUESTING A PRIORITY APPROACH FOR LANDING.  AFTER SUCCESSFULLY LANDING THE ACFT, MX INVESTIGATED AND DISCOVERED THE STAB TRIM MOTOR HAD FAILED.  THE STAB TRIM MOTOR WAS REPLACED AND TESTED SERVICEABLE IAW AMM 27-41-71 AND ACFT WAS RETURNED TO SERVICE.  THE TEAR DOWN FINDINGS ON THE STAB TRIM MOTOR WILL BE ADDED WHEN THEY BECOME AVAILABLE.
